# SDR TWRA9804

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tanks
- Condition: Leaking
- Location: Ctr Wing
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF ROLL,  SMELLED A STRONG FUEL ODOR IN THE COCKPIT, UPPER DECK AND CENTER OF THE AIRCRAFT.  ON TAXI THERE IS NO SMELL.  BUT, WHEN AIRCRAFT PITCHES 13 DEGREES - 15 DEGREES IT SMELLS.  A/C REMOVED FROM SERVICE.  FOUND FUEL LEAKING FROM NR 2M, NR 3 AND CENTER WING TANKS, REPAIRED LEAKS IAW 28-22-00.  APPLIED SECONDARY FUEL VAPOR BARRIER IAW 747-57-2253.  FUELED AIRCRAFT, NO LEAKS FOUND.  (M)
